Slope restrictions and monotonicity in nonlinear systems: almost linear behavior

Răsvan, Vladimir: Slope restrictions and monotonicity in nonlinear systems: almost linear behavior. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 11. pp. 1-19. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_011_001-019.pdf

Download (171kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 11
Page Range: pp. 1-19
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - nemlineáris
Additional Information: Bibliogr.: p. 17-19.
Date Deposited: 2017. Jun. 13. 12:34
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42771

Actions (login required)

View Item View Item